Vaidyanathan, P. P. and Tuqan, J. and Kirac, A. (1997) On the minimum phase property of prediction-error polynomials. IEEE Signal Processing Letters, 4 (5). pp. 126-127. ISSN 1070-9908. http://resolver.caltech.edu/CaltechAUTHORS:VAIieeespl97
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:VAIieeespl97
We provide a simple proof of the minimum phase property of the optimum linear prediction polynomial. The proof follows directly from the fact that the minimized prediction error has to satisfy the orthogonality principle. Additional insights provided by this proof are also discussed.
|Additional Information:||© Copyright 1997 IEEE. Reprinted with permission. Manuscript received September 12, 1996. This work was supported in part by the ONR under Grant N00014-93-1-0231, by Tektronix, Inc., and by Rockwell International. The associate editor coordinating the review of this manuscript and approving it for publication was Prof. V. J. Mathews. The authors thank J. Makhoul for his enthusiasm for the above improved proofs. The main ideas of this letter evolved out of a beginning year graduate course taught by the first author at California Institute of Technology in the spring of 1996.|
|Subject Keywords:||error analysis; filtering theory; polynomials; prediction theory|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||18 Oct 2006|
|Last Modified:||26 Dec 2012 09:12|
Repository Staff Only: item control page